# SDR FDEA201404210766

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A5398007120500
- Condition: Cracked
- Location: Frames 75-75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR LOWER SILL BEAM HAS A CRACK SIGNAL AROUND FASTENER HOLE BETWEEN FRAMES 75 - 75A  AT STRINGER 26R.  REPAIRED IAW EA 6-5318-T0307544 PART 1.  MAJOR REPAIR IAW GMM 6-2-100.
